# SDR SWAA100193

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 76,250 hours, 69,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT LT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
